Andrea (fushigi_na_chou) wrote in vaginapagina,
Andrea
fushigi_na_chou
vaginapagina

  • Mood:

Shortness of breath (sort of?) related to birth control?

I wanted to look this up in the tags/memories, but I wasn't entirely sure where to look, so hopefully this isn't a repeat question.

I'm currently taking Nortrel (which my doctor switched me to about two months ago, from Alesse). The past few weeks (I'm finishing my second pack) I've been noticing something strange. I'm not entirely sure if it's shortness of breath or what. Several times a day, I get the sudden sensation like the air I'm getting is not enough. Not like I have to get a deep breath, but almost like I've exhaled too much air. I try correcting it by taking deeper breaths, but that just feels worse, so I try taking faster breaths, but then I end up getting dizzy, and after a few minutes it seems to correct itself. But without fail, someteime later in the hour it happens again. It's similar to the feeling you get when your heart "skips a beat" but I don't think it's entirely that. I guess, maybe what I'm looking for is, what would shortness of breath related to birth control (or any medication reall, since they all seem to warn about it) feel like (if anyone has ever experienced it), and could this even be related to my birth control, or is it more likely something else? I know it's sort of a weird question, but I'm hoping someone can give me answer, even if it's "Yes, no go see your doctor." I wasn't able to find anything online, but I'll keep looking. Thanks in advance. :)
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 5 comments